?

Log in

No account? Create an account
My first month with the DivaCup went well, thanks to all the help I received on here. The only thing I noticed was I had a headache, but once the cup was removed the headache was gone. Is the headache related to the cup or is it just coincident?
 
trejoytrejoy on April 3rd, 2013 01:18 am (UTC)
YES! I stopped using Diva due to headaches. Somewhere around here I read that it is too strong suction that causes them. Tried Lunette, same problem. I've used soft MeLuna w/o headaches for two years.

Edited at 2013-04-03 01:18 am (UTC)
sdk006 on April 3rd, 2013 02:23 pm (UTC)
Thanks for the information. I will continue with my Diva for a few cycles to see if there is any change. I try to stay away from pain killers, but on the last day I used the cup I did end up taking a Tylenol which took care of the headache.
teacupcake89 on April 3rd, 2013 10:17 am (UTC)
I really don't see how it could cause a headache but perhaps the cup is too stiff for you? Also if you are nervous that could cause you to tense up.

Cup users often find they have cramps for the first few cycles whilst their vagina's get used to the cup, and then often report their cramps are better later on. I'd stick with your Diva for a few more cycles and try not to pre-empt a headache by pscyching yourself out about it.

if you think it's because of the other user's comment then you could try enlarging the holes slightly with body piercing tools, but I wouldn't do this unless you've had problems creating/breaking a seal.
sdk006 on April 3rd, 2013 02:25 pm (UTC)
I did have cramps, but I did before I used the cup...so I figured it wasn't from the cup. I will stick with my Diva for a few more cycles and see if there are changes. I might enlarge the holes, but I will wait before I do so. I have had slight problems with breaking the seal, but this is also only my first cycle with the cup...so I figured it's all part of the learning curve.

Thanks for all the information and help! :)
trejoytrejoy on April 4th, 2013 12:44 am (UTC)
That's a good suggestion, maybe it is due to the stiffness of the cup. My headaches were definitely not a due to anxiety or tension and I did not get them right after cup insertion. It grew into a massive headache after several hours and went away within ten minutes of being cup-free.
sdk006 on April 5th, 2013 09:20 pm (UTC)
It wasn't an instant headache, but it didn't take very long for it to develop. It was a faint headache until the last day I used the cup in which in got bad.

It could also be from the change of weather, allergies and whatnot.

Thanks again for all the help.